# SDR AWXA200100658

- Difficulty date: December 22, 2001
- Submitted: December 24, 2001
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 22,771 hours, 9,095 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: AB5012110
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHX - AIR TURNBACK - FL190 FLIGHT CREW RECEIVED ECAM MESSAGE FOR FWD CARGO DOOR UNSAFE, AIRCRAFT TURNED BACK TO PHX AND MADE AN UNEVENTFUL LANDING. AT GATE MAINTENANCE FOUND CARGO DOOR SECURED. MAINTENANCE TROUBLESHOT AND REPLACED THE FWD CARGO DOOR SENSOR (30WV), THE CONNECTOR, AND THE BACKSHELL FOR SENSOR (30WV) IAW AMM 52-71-12-401.
